MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - HUMERAL BODY REVERSE

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - HUMERAL BODY REVERSE
Model Number 1352.15.010
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on (b)(6) 2025.Patient had infection.The following components were involved in the event: smr reverse humeral body (part code 1352.15.010, lot number 2431460, sterilization (b)(4)); smr reverse liner + 3 mm (part code 1360.50.815, lot number 23at40h, sterilization (b)(4)).There were no delays in surgery, no pieces fragmented or broke, there was another device available, the surgery was completed as intended, and device was inspected prior to use.Previous surgery took place on (b)(6) 2025.The patient is a female, date of birth (b)(6) 1965.The event happened in the united states.
 
Additional Manufacturer Narrative
Checking the manufacturing and sterilization charts of the components involved in the event, no pre-existing anomaly has been discovered on the items belonging to the same lot numbers.We will submit a final mdr as soon as the investigation is complete.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - HUMERAL BODY REVERSE
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key21709129
Report Number3008021110-2025-00022
Device Sequence Number19968383
Product Code PHX
UDI-Device Identifier08033390272568
UDI-Public08033390272568
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1352.15.010
Device Lot Number2431460
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown